# SDR UPS01234820

- Difficulty date: January 30, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN, COCKPIT DOOR EMERGENCY LIGHT VERY DIM.  OPS CHECK COCKPIT EMERGENCY LIGHTS WITH BOTH THE SWITCH AT THE ASSY AND THE EMERGENCY LIGHT ARM/DISARM ON THE P4.  NO DEFECTS NOTED.
